# SDR AALA202111228489

- Difficulty date: November 19, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N927NN
- Make and model: Boeing 737*
- Aircraft serial: 31171
- Aircraft time: 25,568 hours, 10,729 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Target
- Condition: Worn
- Location: Zone 800 - Doors
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: REPEAT WRITEUP AFTER LANDING AND DURING REVERSE THRUST THE FORWARD ENTRY DOOR LIGHT AND MC ILLUMINATED. NUMBER 1 FLIGHT ATTENDANT SAID SHE NOTICED THE L1 DOOR HANDLE MOVED. ACCOMPLISHED CLEARANCE CHECK OF ROLLERS AND FITTINGS, CLEARANCES WITHIN AMM TOLERANCES AT ALL LOCATIONS PER AMM 52-11-00-820-802. FOUND WORN FORWARD ENTRY DOOR TARGET, REMOVED AND REPLACED TARGET PER AMM NUMBER 52-71-11, OPERATIONS CHECKED NORMAL.
